# SDR SWIA200312722

- Difficulty date: November 24, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 8,460 hours, 6,691 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CONTROL HAS (UNUSUAL FEELING), CLICKING NOISE.  (DISCOVERED DURING C-CHECK INSPECTION) SERVICE LETTER  NR RJ-SL-27-045 COMPLIED WITH IAW CRJ AMM 27-11-05-420-001 PARAGRAPH 11.
